Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Parkinson's Drug Mirapex Under Safety Review
Haylen_WebMD_Staff posted:
The FDA is investigating a possible risk of heart failure linked to Mirapex, a drug used to treat Parkinson's disease and restless legs syndrome.

Click the link above and please ask your health care provider if you have questions or concerns!

Was this Helpful?
7 of 7 found this helpful
worn1 responded:
Thanks Haylen
The majority of my family has died of heart or stroke before they reach 70. My sister had a major heart attack at 48. The left chanber of my heart is enlarged and I become short of breath walking up hills. In addition my legs feet and ankles are swollen all the time. None of the doctors--GP, Endocrinologist and Neurologist have been able to determine what is causing it. Looks like we may have found the answer. With all the health problems I am lucky to still be here. I guess the lord is not ready for me yet and the devil afraid I will take over.

Thanks again Haylen
Jo H
There are none so blind as those that will not see
Haylen_WebMD_Staff replied to worn1's response:

We're lucky you are still here too

Thank you for your continued dedication to this community!

I just read your saying about the devil to my husband - we are both LOLing -


Helpful Tips

Do you have vivid dreams?Expert
Vivid dreams in Parkinson's Disease are quite common. They may be accompanied by yelling or thrashing about during sleep. If this is ... More
Was this Helpful?
37 of 49 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center